An inclusion theorem for defeasible logics

There are no files associated with this record.

Title An inclusion theorem for defeasible logics
Author Billington, David; Antoniou, Grigoris; Governatori, Guido; Maher, Michael
Year Published 2010
Publisher Association for Computing Machinery, Inc.
Citation ACM Transactions on Computational Logic, Vol. 12(1), pp. 1-27
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1145/1838552.1838558
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice